advertisement
Question
Posted by: mel | 2007/04/10

PROBIOTICS

I have been using probiotics for the past 2 months. Eversince I have started using it , the constipation has become worse. I think that I do suffer from IBS.
I might go every 4/5days, but since I have used Probiotics I am suffering from severe abdominal pain. I wake up 2 o' clock in the morning.I have got a problem with gas as well. I have read that there's no side affects to date. My question what can be the cause otherwise? Probiotics is suppose to help!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageProbiotics expert

Sorry about the late response Mel. One side-effect of Probiotics reported by patients is slight gas or flatus.

Probiotics should not cause any other side-effects like abdominal pain for example or severe constipation. Perhaps some other factor in your diet for example has also changed? Which Probiotic have you been taking, did your Dr. recommend it?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement